A primal hybrid finite element method for a strongly nonlinear second‐order elliptic problem

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

The Neumann problem for a strongly nonlinear second‐order elliptic equation in divergence form is approximated by primal hybrid finite element methods defined by Raviart and Thomas. Existence and uniqueness of the approximation are proved, and optimal order error estimates are established in various norms. © 1995 John Wiley & Sons, Inc.

Original languageEnglish
Pages (from-to)61-75
Number of pages15
JournalNumerical Methods for Partial Differential Equations
Volume11
Issue number1
DOIs
Publication statusPublished - 1995 Jan 1

Fingerprint

Neumann Problem
Hybrid Method
Elliptic Problems
Elliptic Equations
Error Estimates
Divergence
Existence and Uniqueness
Finite Element Method
Norm
Finite element method
Approximation
Form

All Science Journal Classification (ASJC) codes

  • Analysis
  • Numerical Analysis
  • Computational Mathematics
  • Applied Mathematics

Cite this

@article{1a3155c2d382436cb29e735ab738e982,
title = "A primal hybrid finite element method for a strongly nonlinear second‐order elliptic problem",
abstract = "The Neumann problem for a strongly nonlinear second‐order elliptic equation in divergence form is approximated by primal hybrid finite element methods defined by Raviart and Thomas. Existence and uniqueness of the approximation are proved, and optimal order error estimates are established in various norms. {\circledC} 1995 John Wiley & Sons, Inc.",
author = "Eun-Jae Park",
year = "1995",
month = "1",
day = "1",
doi = "10.1002/num.1690110106",
language = "English",
volume = "11",
pages = "61--75",
journal = "Numerical Methods for Partial Differential Equations",
issn = "0749-159X",
publisher = "John Wiley and Sons Inc.",
number = "1",

}

TY - JOUR

T1 - A primal hybrid finite element method for a strongly nonlinear second‐order elliptic problem

AU - Park, Eun-Jae

PY - 1995/1/1

Y1 - 1995/1/1

N2 - The Neumann problem for a strongly nonlinear second‐order elliptic equation in divergence form is approximated by primal hybrid finite element methods defined by Raviart and Thomas. Existence and uniqueness of the approximation are proved, and optimal order error estimates are established in various norms. © 1995 John Wiley & Sons, Inc.

AB - The Neumann problem for a strongly nonlinear second‐order elliptic equation in divergence form is approximated by primal hybrid finite element methods defined by Raviart and Thomas. Existence and uniqueness of the approximation are proved, and optimal order error estimates are established in various norms. © 1995 John Wiley & Sons, Inc.

UR - http://www.scopus.com/inward/record.url?scp=84985354758&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84985354758&partnerID=8YFLogxK

U2 - 10.1002/num.1690110106

DO - 10.1002/num.1690110106

M3 - Article

AN - SCOPUS:84985354758

VL - 11

SP - 61

EP - 75

JO - Numerical Methods for Partial Differential Equations

JF - Numerical Methods for Partial Differential Equations

SN - 0749-159X

IS - 1

ER -